MathSciNet Relay Station
MathSciNet bibliographic data
MR1370654 (97d:14021) 14E05 (14M25)
Włodarczyk, Jarosław Decomposition of birational toric maps in blow-ups & blow-downs. Trans. Amer. Math. Soc. 349 (1997), no. 1, 373–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement